# SDR AALA202104159003

- Difficulty date: April 14, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 41,065 hours, 14,802 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FARM REPORTS 1L DOOR ASSIST LOW PRESSURE INDICATION. SERVICED L1 DOOR ASSIST WITH DRY NITROGEN PER AMM 52-40-00.
